Alert archive / Arkansas / Flash Flood Warnings in 2013

Flash Flood Warning 37, NWS Tulsa, OK

August 8, 2013Benton County, Washington County, Arkansas

NWS Tulsa, OK issued this flash flood warning at Aug 8, 2013, 6:06 AM CDT for Benton County, Washington County, Arkansas. It was in force for 114 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2013, 6:06 AM CDT (11:06 UTC)
Expired
Aug 8, 2013, 8:00 AM CDT
In force
114 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Benton County, AR, Washington County, AR

The radar

The Tulsa radar (KINX), 104 km from the middle of the area, began a volume at 11:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 7:00 AM CDTHEAVY RAIN 4.153 Ese Decatur, AR24 HOUR TOTAL ENDING AT 7 AM.
Aug 8, 7:46 AM CDTFLASH FLOODHighfill, ARHIGHWAY 264 WAS CLOSED NEAR THE ENTRANCE TO NORTHWEST ARKANSAS REGIONAL AIRPORT DUE TO WATER. THE ROAD WAS REPORTED BACK OPEN AT 845 AM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 100 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.1 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1157 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1157 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
969 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

756 
WGUS54 KTSA 081106
FFWTSA
ARC007-143-081300-
/O.NEW.KTSA.FF.W.0037.130808T1106Z-130808T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
606 AM CDT THU AUG 8 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL WASHINGTON COUNTY IN NORTHWEST ARKANSAS...
  WESTERN BENTON COUNTY IN NORTHWEST ARKANSAS...

* UNTIL 800 AM CDT

* AT 606 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA. 1 TO 2    
  INCHES OF RAINFALL HAS ALREADY OCCURRED WITH AN ADDITIONAL 2 INCHES
  POSSIBLE.  

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  SILOAM SPRINGS...DECATUR...GENTRY...GRAVETTE...HIGHFILL...
  MAYSVILLE...NORTHWEST ARKANSAS REGIONAL AIRPORT AND SPRINGTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3642 9422 3612 9429 3611 9455 3636 9460
      3644 9460

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 5:39 AM CDT, 27 minutes earlier.

Area forecast discussion, Aug 8, 5:39 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
539 AM CDT THU AUG 8 2013

.DISCUSSION...

WARM ADVECTION BANDS OF SLOW MOVING AND HEAVY RAIN PRODUCING
STORMS HAVE DROPPED SEVERAL INCHES OF RAINFALL IN A SHORT PERIOD
OF TIME THIS MORNING...MAINLY OVER FAR NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS NEAR THE KANSAS AND MISSOURI BORDERS. THIS
ACTIVITY SHOULD GRADUALLY FADE AS THE DAY WEARS ON. BY
TONIGHT...STORMS THAT FORM TO OUR WEST WILL CONGEAL INTO ONE OR
MORE CLUSTERS AND MOVE EAST ACROSS THE SAME AREAS HIT PRETTY HARD
THIS MORNING. AS A RESULT...A FLASH FLOOD WATCH HAS BEEN HOISTED
FOR THE COUNTIES NEAR THE KANSAS AND MISSOURI BORDERS. DOWN IN FAR
SOUTHEAST OKLAHOMA...HEAT INDICES TO THE SOUTH OF THE EFFECTIVE
BOUNDARY FROM THE MORNING STORMS WILL APPROACH 105 DEGREES.

THUNDERSTORM CHANCES WILL DECREASE BY THE WEEKEND...ONLY TO
INCREASE YET AGAIN EARLY NEXT WEEK AS ANOTHER BOUNDARY PUSHES INTO
THE REGION AS THE FLOW ALOFT TRANSITIONS TO MORE OF A NW FLOW.
THIS WILL ALSO RESULT IN COOLER TEMPERATURES THAN WHAT WE HAVE
SEEN OF LATE.

LACY

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   88  73  90  71 /  50  50  20  20
FSM   93  73  97  74 /  40  30  10  20
MLC   99  74  97  71 /  20  20  10  20
BVO   86  72  87  68 /  60  60  20  30
FYV   89  71  90  69 /  60  40  20  30
BYV   88  71  88  68 /  60  60  30  30
MKO   92  72  95  71 /  40  40  20  20
MIO   86  71  88  69 /  60  60  30  30
F10   93  75  94  71 /  30  40  20  20
HHW  101  73 100  75 /  10  10  10  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ063.

AR...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR ARZ001-ARZ002.

&&

LONG TERM....30
Hazardous weather outlook, Aug 8, 5:22 AM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
522 AM CDT THU AUG 8 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
521 AM CDT THU AUG 8 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...FAR SOUTHEAST OKLAHOMA.
	ONSET...THIS AFTERNOON.

DISCUSSION...

THERE IS AN ELEVATED RISK OF SEVERE WEATHER THIS MORNING ACROSS
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. DAMAGING WINDS WITH
THUNDERSTORM CLUSTERS...AS WELL AS LARGE HAIL ARE THE MAIN
THREATS. AN ISOLATED SEVERE STORM IS POSSIBLE TONIGHT AS WELL.

HIGH MOISTURE CONTENT IN THE AIR IS LEADING TO HIGH RAINFALL RATES
FROM SLOW MOVING THUNDERSTORMS OVER THE REGION. AREAS NEAR THE
KANSAS AND MISSOURI BORDERS HAVE PICKED UP BETWEEN 4 AND 6 INCHES
THIS MORNING...AND MORE RAINFALL IS POSSIBLE TONIGHT AS MORE STORM
CLUSTERS FORM OUT WEST AND MOVE INTO THE AREA.

HEAT INDICES WILL TOP OUT AROUND 105 DEGREES DOWN NEAR THE RED
RIVER IN FAR SOUTHEAST OKLAHOMA THIS AFTERNOON.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...

AN UNSETTLED WEATHER PATTERN WILL CONTINUE OVER THE CENTRAL AND
SOUTHERN PLAINS AS A FRONTAL BOUNDARY REMAINS DRAPED OVER THE
REGION. HOT AND HUMID WEATHER WILL PERSIST TO THE SOUTH OF THE
BOUNDARY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

LACY

In the hours before

Special weather statement, Aug 8, 3:52 AM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
352 AM CDT THU AUG 8 2013

OKZ054-059-064-080915-
CREEK OK-OSAGE OK-PAWNEE OK-
352 AM CDT THU AUG 8 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN CREEK...SOUTHWESTERN OSAGE AND PAWNEE

AT 352 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES WEST OF RALSTON TO 3 MILES SOUTHEAST OF
TERLTON...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...OSAGE...HOMINY...FAIRFAX...BURBANK...
APPERSON...PAWNEE...JENNINGS...TERLTON...HALLETT...MARAMEC...
BLACKBURN...SKEDEE...CLEVELAND...RALSTON...WESTPORT AND WALNUT CREEK
STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3651 9703 3656 9690 3659 9692 3658 9700
      3659 9703 3675 9686 3675 9683 3677 9682
      3677 9678 3632 9613 3610 9647 3648 9704
TIME...MOT...LOC 0852Z 248DEG 19KT 3651 9696 3617 9642
Special weather statement, Aug 8, 4:01 AM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
401 AM CDT THU AUG 8 2013

OKZ054-080930-
OSAGE OK-
401 AM CDT THU AUG 8 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN OSAGE

AT 402 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 17 MILES NORTHWEST
OF APPERSON...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHIDLER...APPERSON...WEBB CITY...
PEARSONIA...FORAKER AND GRAINOLA.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3701 9631 3675 9626 3670 9693 3674 9692
      3675 9689 3675 9683 3677 9682 3679 9676
      3694 9676 3701 9675
TIME...MOT...LOC 0902Z 267DEG 39KT 3694 9692
Special weather statement, Aug 8, 4:08 AM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
408 AM CDT THU AUG 8 2013

ARZ001-002-010-011-080945-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
408 AM CDT THU AUG 8 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     BENTON...WESTERN CARROLL...WESTERN MADISON AND WASHINGTON

AT 408 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BEAVER LAKE TO 3 MILES SOUTHEAST OF GREENLAND TO 2
MILES SOUTH OF LAKE FRANCIS...MOVING SOUTHEAST AT 20 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...WALNUT
HILL...HICKS...HARMONY...BLAND...GEORGETOWN...SHADY GROVE...WALNUT
GROVE...TUTTLE...MAYFIELD...SILOAM SPRINGS...LOWELL...LAKE FRANCIS...
WAR EAGLE...MONTE NE...LOOKOUT...LARUE...BEAVER LAKE...HUNTSVILLE...
WESLEY...HINDSVILLE...FORUM...BEST...PATRICK...DELANEY...CROSSES...
JAPTON...ALABAM...CLIFTY...ROCKHOUSE...FAYETTEVILLE...SPRINGDALE...
WINSLOW...WEST FORK...LINCOLN...PRAIRIE GROVE...ELKINS...
FARMINGTON...BLACKBURN...HOGEYE...STRICKLER...MORROW...BRENTWOOD...
WOOLSEY...WYOLA...CLYDE...ARNETT...CANEHILL...DURHAM...SULPHUR
CITY...SUMMERS...BLACK OAK...GREENLAND...RHEA...VINEY GROVE...
CINCINNATI...WEDINGTON...SAVOY...GOSHEN...WHEELER...JOHNSON...
SONORA...OAK GROVE...PRAIRIE GROVE BATTLEFIELD STATE PARK...HOBBS
STATE PARK...WITHROW SPRINGS STATE PARK AND DRAKE FIELD AIRPORT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3625 9359 3579 9389 3579 9447 3620 9457
      3614 9426 3648 9393
TIME...MOT...LOC 0908Z 311DEG 19KT 3634 9389 3596 9414
          3610 9452
Special weather statement, Aug 8, 4:50 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
450 AM CDT THU AUG 8 2013

OKZ054-055-081015-
OSAGE OK-WASHINGTON OK-
450 AM CDT THU AUG 8 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN OSAGE AND WASHINGTON

AT 450 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 33 MILES NORTHWEST OF WAH SHA SHE STATE PARK TO 9
MILES NORTHWEST OF BIGHEART TO 11 MILES SOUTHWEST OF PAWHUSKA...
MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...PAWHUSKA...BARNSDALL...PERSHING...TALLANT...
NELAGONEY...OKESA...PEARSONIA...BIGHEART...HULAH...BARTLESVILLE...
OSAGE HILLS STATE PARK...WAH SHA SHE STATE PARK...BARTLESVILLE
MUNICIPAL AIRPORT AND SUNSET LAKE.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9592 3698 9591 3654 9600 3656 9657
      3696 9638 3700 9640
TIME...MOT...LOC 0950Z 270DEG 31KT 3731 9638 3696 9627
          3658 9645
Special weather statement, Aug 8, 5:16 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
516 AM CDT THU AUG 8 2013

OKZ054>057-081045-
CRAIG OK-NOWATA OK-OSAGE OK-WASHINGTON OK-
516 AM CDT THU AUG 8 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN CRAIG...NORTHERN NOWATA...NORTHEASTERN OSAGE AND
     WASHINGTON

AT 516 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
COPAN...MOVING EAST AT 55 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...DELAWARE...LENAPAH...WANN...HULAH...DEWEY...
COPAN...SOUTH COFFEYVILLE AND WAH SHA SHE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9536 3676 9538 3677 9614 3701 9612
TIME...MOT...LOC 1016Z 278DEG 49KT 3696 9591
Local storm report, Aug 8, 5:33 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
533 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     FLASH FLOOD      GATEWAY                 36.49N 93.93W
08/08/2013                   BENTON             AR   PUBLIC

            FOUR FEET OF WATER ON THE ROAD AT HIGHWAY 62 AND 37. FROM
            MEDIA REPORT.

&&

RJS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 9:51 PM CDTFlash Flood WarningTSACarroll4 hr
Aug 8, 12:01 AM CDTSpecial Weather StatementTSACarroll44 min
Aug 8, 12:55 AM CDTAreal Flood AdvisoryTSABenton, Carroll65 min
Aug 8, 2:12 AM CDTFlash Flood WarningTSABenton, Carroll6 hr
Aug 8, 3:11 AM CDTAreal Flood AdvisoryTSABenton, Washington2 hr
Aug 8, 4:08 AM CDTSpecial Weather StatementTSAWashington37 min
Aug 8, 4:28 AM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington4 hr
Aug 8, 4:55 AM CDTFlash Flood WatchTSABenton, Carroll, Madison, Washington50 hr
Aug 8, 6:44 AM CDTFlash Flood WarningTSACarroll, Madison6 hr
Aug 8, 7:50 AM CDTAreal Flood WarningTSABenton, Carroll, Madison, Washington38 hr
Aug 8, 6:33 PM CDTSevere Thunderstorm WarningTSACrawford, Sebastian57 min
Aug 8, 6:37 PM CDTSevere Thunderstorm WarningTSAFranklin38 min

Nearby

Flash Flood Warnings in Arkansas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.